# SDR ASAA11510220

- Difficulty date: August 10, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 15,044 hours, 4,624 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05444
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Part time: 11,331 hours, 3,690 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WILL NOT REMAIN ENGAGED.  REPLACED ASM1 REF MM 22 31 91 OPS NORMAL.  PERFORMED A/T OPERATIONAL TEST AND LAND VERIFY REF MM 22 11 00.  A/C REMAINS CAT IIIA AUTOLAND & HGS QUALIFIED STATUS SCREW REFLECT SAME.
